# SDR IPXA2014040282477

- Difficulty date: March 5, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 60,045 hours, 10,066 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Condition: Corroded
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4C, CENTER WING TANK UPPER SKIN HAS CORROSION AT STA 1236 X=113, STA 1230 X=113 TO 115, STA 1230 X=35, STA 1230 X=8.5 STR 15, LT SIDE.  ACCOMPLISHED REPAIR ON CENTER WING TANK UPPER SKIN PANEL STA 1236-1230 IAW STA EA 011-5730-01-A5187, REV I/R AND EO MD11-5730-53937-A.
